Weighted Simpson type inequalities for h-convex functions

Marian Matłoka

Abstract

In this paper we establish some weighted Simpson type inequalities for functions whose derivatives in absolute value are h-convex.
Author Marian Matłoka (WIiGE / KMS)
Marian Matłoka,,
- Department of Applied Mathematics
Journal seriesJournal of Nonlinear Sciences and Applications, ISSN 2008-1898, (A 35 pkt)
Issue year2017
Vol10
No11
Pages5770-5780
Publication size in sheets0.5
Keywords in EnglishSimpson inequality, weighted inequalities, h-convex function
ASJC Classification2602 Algebra and Number Theory; 2603 Analysis
DOIDOI:10.22436/jnsa.010.11.15
URL http://www.isr-publications.com/jnsa/articles-6104-weighted-simpson-type-inequalities-for-h-convex-functions
Languageen angielski
Score (nominal)35
Score sourcejournalList
ScoreMinisterial score = 35.0, 12-03-2020, ArticleFromJournal
Publication indicators Scopus SNIP (Source Normalised Impact per Paper): 2017 = 1.004; WoS Impact Factor: 2016 = 1.34 (2)
Citation count*
Cite
Share Share

Get link to the record


* presented citation count is obtained through Internet information analysis and it is close to the number calculated by the Publish or Perish system.
Back
Confirmation
Are you sure?